Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 929103, 10 pages
http://dx.doi.org/10.1155/2010/929103
Research Article

Active Optimal Control of the KdV Equation Using the Variational Iteration Method

Department of Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, UAE

Received 9 February 2010; Accepted 3 June 2010

Academic Editor: Jihuan He

Copyright © 2010 Ismail Kucuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismail Kucuk, “Active Optimal Control of the KdV Equation Using the Variational Iteration Method,” Mathematical Problems in Engineering, vol. 2010, Article ID 929103, 10 pages, 2010. doi:10.1155/2010/929103